Alert archive / Kansas / Tornado Warnings in 2009
Tornado Warning 20, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at Jul 20, 2009, 6:58 PM CDT for Cheyenne County, Sherman County, Kansas. It was in force for 62 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2009, 6:58 PM CDT (23:58 UTC)
- Expired
- Jul 20, 2009, 8:00 PM CDT
- In force
- 62 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
Counties Cheyenne County, KS, Sherman County, KS
The radar
The Goodland radar (KGLD), 34 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 7:05 PM CDT | TSTM WND DMG | 9 N Wheeler, KS | 3 INCH DIAMETER TREE LIMBS DOWN. |
| Jul 20, 7:05 PM CDT | HAIL 2 | 9 N Wheeler, KS | |
| Jul 20, 7:10 PM CDT | TSTM WND DMG | 3 N Wheeler, KS | 8 INCH LIVE TREE LIMBS DOWN. GOLFBALL SIZE HAIL. |
| Jul 20, 7:10 PM CDT | TSTM WND GST 57 | St. Francis, KS | |
| Jul 20, 7:10 PM CDT | TSTM WND GST 63 | Bird City, KS | |
| Jul 20, 7:10 PM CDT | HAIL 2.5 | 5 Se Wheeler, KS | |
| Jul 20, 7:11 PM CDT | TSTM WND DMG | 7 N Wheeler, KS | MULTIPLE POWER LINES AND POWER POLES REPORTED DOWN IN AREA. |
| Jul 20, 7:13 PM CDT | TSTM WND GST 66 | Bird City, KS | |
| Jul 20, 7:25 PM CDT | HAIL 2.5 | 12 N Goodland, KS | |
| Jul 20, 7:25 PM CDT | TORNADO | 13 N Goodland, KS | |
| Jul 20, 7:33 PM CDT | TSTM WND GST 79 | 12 N Goodland, KS | |
| Jul 20, 7:33 PM CDT | HAIL 4.25 | 12 N Goodland, KS | |
| Jul 20, 7:40 PM CDT | TSTM WND GST 79 | 12 N Goodland, KS | |
| Jul 20, 7:42 PM CDT | TSTM WND GST 68 | 12 N Goodland, KS | |
| Jul 20, 8:02 PM CDT | TSTM WND DMG | 12 N Goodland, KS | 14 INCH LIVE TREE LIMBS DOWN WITH 4.25 INCH HAIL AND 79 MPH WINDS REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 5:53 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 12.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -329 J/kg
- Mixed-layer LCL
- 2622 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KGLD 202358 TORGLD KSC023-181-210100- /O.NEW.KGLD.TO.W.0020.090720T2358Z-090721T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE GOODLAND KS 658 PM CDT MON JUL 20 2009 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * TORNADO WARNING FOR... EASTERN CHEYENNE COUNTY IN NORTHWEST KANSAS... THIS INCLUDES THE CITIES OF...WHEELER...ST. FRANCIS...BIRD CITY... NORTHEASTERN SHERMAN COUNTY IN NORTHWEST KANSAS... * UNTIL 800 PM CDT/700 PM MDT/ * AT 657 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES NORTH OF WHEELER...MOVING SOUTH AT 35 MPH. THIS REPLACES THE PREVIOUS WARNING FOR THE AREA. * THE TORNADO WILL BE NEAR... 7 MILES EAST OF ST. FRANCIS AROUND 710 PM CDT... WHEELER AND 7 MILES WEST OF BIRD CITY AROUND 715 PM CDT... THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 13 AND 33. THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 178 AND 204. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WARNING MEANS THAT A TORNADO HAS BEEN OBSERVED OR INDICATED BY RADAR. IF YOU ARE IN THE PATH OF THIS TORNADO...SEEK SHELTER IN A SMALL INTERIOR ROOM ON THE LOWEST FLOOR AND COVER UP. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING/100 AM MDT TUESDAY MORNING/ FOR NORTHWEST KANSAS AND SOUTHWEST NEBRASKA. && LAT...LON 3944 10142 3943 10185 4000 10179 4000 10144 TIME...MOT...LOC 2358Z 358DEG 31KT 3989 10166 $$ JRM
4 follow-up statements
000 WWUS53 KGLD 210004 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 704 PM CDT MON JUL 20 2009 KSC023-181-210100- /O.CON.KGLD.TO.W.0020.000000T0000Z-090721T0100Z/ CHEYENNE KS-SHERMAN KS- 704 PM CDT MON JUL 20 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT/700 PM MDT/ FOR NORTH CENTRAL SHERMAN AND EASTERN CHEYENNE COUNTIES... AT 704 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 7 MILES NORTH OF WHEELER...MOVING SOUTH AT 25 MPH. THE TORNADO WILL BE NEAR... ST. FRANCIS AROUND 715 PM CDT... WHEELER AROUND 720 PM CDT... BIRD CITY AROUND 725 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING SOFT BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING/100 AM MDT TUESDAY MORNING/ FOR NORTHWEST KANSAS AND SOUTHWEST NEBRASKA. && LAT...LON 3944 10142 3943 10185 4000 10179 4000 10144 TIME...MOT...LOC 0005Z 354DEG 21KT 3985 10167 $$ JRM
000 WWUS53 KGLD 210010 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 710 PM CDT MON JUL 20 2009 KSC023-181-210100- /O.CON.KGLD.TO.W.0020.000000T0000Z-090721T0100Z/ CHEYENNE KS-SHERMAN KS- 710 PM CDT MON JUL 20 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT/700 PM MDT/ FOR NORTH CENTRAL SHERMAN AND EASTERN CHEYENNE COUNTIES... AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR WHEELER...MOVING SOUTH AT 50 MPH. THIS STORM HAS A HISTORY OF PRODUCING VERY LARGE HAIL IN EXCESS OF GOLF BALL SIZE. THE TORNADO WILL BE NEAR... RURAL SOUTHERN CHEYENNE COUNTY AROUND 720 PM CDT RURAL NORTHERN SHERMAN COUNTY AROUND 620 PM MDT RURAL CENTRAL SHERMAN COUNTY AROUND 640 PM MDT PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING/100 AM MDT TUESDAY MORNING/ FOR NORTHWEST KANSAS AND SOUTHWEST NEBRASKA. && LAT...LON 3993 10174 3993 10144 3944 10142 3943 10185 TIME...MOT...LOC 0010Z 350DEG 42KT 3973 10164 $$ JRM
000 WWUS53 KGLD 210026 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 626 PM MDT MON JUL 20 2009 KSC023-181-210100- /O.CON.KGLD.TO.W.0020.000000T0000Z-090721T0100Z/ CHEYENNE KS-SHERMAN KS- 626 PM MDT MON JUL 20 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM MDT/800 PM CDT/ FOR NORTH CENTRAL SHERMAN AND SOUTH CENTRAL CHEYENNE COUNTIES... AT 625 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS TORNADO WAS LOCATED OVER EXTREME NORTH CENTRAL SHERMAN COUNTY...OR 14 MILES SOUTH OF WHEELER...MOVING SOUTH AT 50 MPH. THE TORNADO WILL BE NEAR... RURAL CENTRAL SHERMAN COUNTY AROUND 640 PM MDT PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT TUESDAY MORNING/200 AM CDT TUESDAY MORNING/ FOR NORTHWEST KANSAS AND SOUTHWEST NEBRASKA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM MDT TUESDAY MORNING/200 AM CDT TUESDAY MORNING/ FOR EAST CENTRAL COLORADO AND WEST CENTRAL KANSAS. && LAT...LON 3973 10174 3974 10148 3944 10142 3943 10185 TIME...MOT...LOC 0026Z 009DEG 42KT 3955 10168 $$ JRM
000 WWUS53 KGLD 210052 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 652 PM MDT MON JUL 20 2009 KSC023-181-210102- /O.EXP.KGLD.TO.W.0020.000000T0000Z-090721T0100Z/ CHEYENNE KS-SHERMAN KS- 652 PM MDT MON JUL 20 2009 ...THE TORNADO WARNING FOR NORTH CENTRAL SHERMAN AND SOUTH CENTRAL CHEYENNE COUNTIES WILL EXPIRE AT 700 PM MDT/800 PM CDT/... THIS WARNING HAS BEEN REPLACED WITH A WARNING FOR SHERMAN COUNTY ONLY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT TUESDAY MORNING/200 AM CDT TUESDAY MORNING/ FOR NORTHWEST KANSAS AND SOUTHWEST NEBRASKA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM MDT TUESDAY MORNING/200 AM CDT TUESDAY MORNING/ FOR EAST CENTRAL COLORADO AND WEST CENTRAL KANSAS. LAT...LON 3973 10174 3974 10148 3944 10142 3943 10185 TIME...MOT...LOC 0052Z 009DEG 42KT 3925 10174 $$ JRM
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jul 20, 6:26 PM CDT, 32 minutes earlier.
Area forecast discussion, Jul 20, 6:26 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 526 PM MDT MON JUL 20 2009 .DISCUSSION... 228 PM MDT MON JUL 20 2009 THE 20Z SURFACE ANALYSIS SHOWS A FRONT ACROSS CENTRAL NEBRASKA AND AN INVERTED TROUGH EXTENDING NORTHWEST INTO NORTHEAST COLORADO. RADAR GETTING RETURNS ALONG THE FRONT AND OVER EASTERN COLORADO. WATER VAPOR IMAGERY SHOWING A SHORTWAVE MOVING OUT OF WYOMING INTO EASTERN COLORADO. NORTHWEST FLOW CONTINUES THROUGH THURSDAY ACROSS THE CENTRAL PLAINS WITH A RIDGE OVER THE WESTERN CONUS. SHORTWAVES WILL CONTINUE TO MOVE DOWN THE EAST SIDE OF THE RIDGE INTO NORTHWEST KANSAS DURING THIS TIME. AT THE SURFACE...LOW PRESSURE WILL MOVE SOUTH ALLOWING HIGH PRESSURE TO BUILD INTO NORTHWEST KANSAS TONIGHT. HIGH PRESSURE WILL STAY IN THE AREA THROUGH TUE NIGHT. ANOTHER AREA OF WEAK LOW PRESSURE WILL MOVE INTO COLORADO WED/THU. THUNDERSTORMS ARE POSSIBLE EVERY DAY THROUGH THU. DIFFICULT TO PROVIDE DEFINITION DUE TO TIMING ISSUES OF WAVES IN NORTHWEST FLOW. CONSEQUENTLY ALMOST EVERY AFTERNOON/EVENING PERIOD WILL HAVE AT LEAST A SLIGHT CHANCE. FOR TONIGHT THERE IS PLENTY OF SHEAR AND CAPE FOR SEVERE THUNDERSTORMS. STORMS SHOULD FIRE ALONG THE TROUGH AND AHEAD OF THE SURFACE COLD FRONT AND THEN MOVE EAST OUT OF THE FORECAST AREA AFTER MIDNIGHT. FOR TUESDAY AFTERNOON AND EVENING...UPSLOPE SHOULD FOCUS ENERGY OVER THE HIGHER TERRAIN AND THEN STORMS WILL MOVE INTO EASTERN COLORADO ZONES. STORMS SHOULD INITIATE AGAIN WED/THU IN EASTERN COLORADO NEAR A SURFACE TROUGH AND THEN DRIFT EAST INTO NW KANSAS DURING THE EVENING. MAX TEMPERATURES WILL BE COOLER IN THE LOWER 80S BEHIND THE COLD FRONT ON TUESDAY. TEMPERATURES WILL WARM BACK INTO THE UPPER 80S/LOWER 90S WITH RETURN FLOW WED/THU. MIN TEMPERATURES WILL COOL DOWN INTO THE UPPER 50S TONIGHT/WED NIGHT AND THEN RETURN TO THE LOW/MID 60S THU NIGHT. IN THE EXTENDED...NORTHWEST FLOW PERSISTS THROUGH THIS PART OF THE FORECAST. AT THE SURFACE...A TROUGH WILL BE OVER EASTERN COLORADO ON FRI AND WILL BE FOLLOWED BY HIGH PRESSURE SAT/SUN. ANOTHER AREA OF WEAK LOW PRESSURE WILL BE OVER WESTERN KANSAS SUN. POPS WILL BE THE MAIN CONCERN ONCE AGAIN. IT APPEARS THAT FORCING IS AVAILABLE THROUGH ALL THE PERIODS EXCEPT SATURDAY. HIGH PRESSURE AND NORTHERLY SURFACE WIND SHOULD BE ACROSS THE FORECAST AREA. OTHERWISE WILL HAVE SLIGHT CHANCE POPS FOR THE AFTERNOON/EVENING PERIODS. MAX TEMPERATURES WILL RANGE FROM THE UPPER 80S/LOW 90S. MIN TEMPERATURES WILL RANGE FROM THE UPPER 50S IN THE WEST TO THE LOWER 60S ELSEWHERE. FS && .AVIATION... 524 PM MDT MON JUL 20 2009 FOR THE 00Z TAFS AT KGLD...SUPER CELL STORMS WILL LIKELY IMPACT THE TERMINAL BETWEEN 00Z AND 0130Z WITH LARGE HAIL AND MVFR CIGS. OTHERWISE...NORTHEAST TO NORTH WINDS WITH SCT MID TO HIGH LEVEL CLOUDS. FOR KMCK CONVECTION MAY IMPACT THE TERMINAL AFTER 01Z FROM NORTH CENTRAL NEBRASKA. SIMILAR TO KGLD ONCE CONVECTION MOVES THROUGH SHOULD JUST HAVE A FEW MID AND HIGH LEVEL CLOUDS. 07 && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, Jul 20, 3:47 PM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 247 PM MDT MON JUL 20 2009 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-211615- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 247 PM MDT MON JUL 20 2009 /347 PM CDT MON JUL 20 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL MOVE ACROSS THE TRI-STATE AREA LATER TODAY. IT WILL INTERACT WITH MOIST AND UNSTABLE AIR TO PRODUCE SCATTERED THUNDERSTORMS ACROSS THE TRI STATE REGION THIS AFTERNOON. SOME OF THE STRONGER STORMS MAY BECOME SEVERE. THE BEST CHANCE FOR SEVERE STORMS WILL BE EAST OF A LINE FROM YUMA TO LEOTI. THE GREATEST THREATS WILL BE LARGE HAIL...DAMAGING WINDS...AND DANGEROUS LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE CURRENT WEATHER PATTERN WILL PERSIST OVER THE TRI STATE REGION...BRINGING A CHANCE FOR THUNDERSTORMS ACROSS THE TRI STATE REGION NEARLY EACH AFTERNOON AND EVENING THROUGHOUT THE WEEK. STORMS WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND DANGEROUS LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. HENDERSON
In the hours before
Local storm report, Jul 20, 6:05 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
505 PM MDT MON JUL 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL ST. FRANCIS 39.77N 101.80W
07/20/2009 E1.75 INCH CHEYENNE KS TRAINED SPOTTER
0500 PM HAIL 1 NW ST. FRANCIS 39.78N 101.81W
07/20/2009 E1.50 INCH CHEYENNE KS TRAINED SPOTTER
&&
HENDERSONLocal storm report, Jul 20, 6:24 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
524 PM MDT MON JUL 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL 15 N PARKS 40.26N 101.76W
07/20/2009 E4.25 INCH DUNDY NE PUBLIC
WINDOWS BROKEN OUT OF HOME.
&&
HENDERSONLocal storm report, Jul 20, 6:38 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
538 PM MDT MON JUL 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM HAIL 12 N GOODLAND 39.52N 101.71W
07/20/2009 M1.25 INCH SHERMAN KS NWS EMPLOYEE
&&
HENDERSONLocal storm report, Jul 20, 6:49 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
549 PM MDT MON JUL 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HAIL 8 NNE GOODLAND 39.46N 101.65W
07/20/2009 E2.75 INCH SHERMAN KS LAW ENFORCEMENT
&&
KJAMESLocal storm report, Jul 20, 6:54 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
554 PM MDT MON JUL 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 6 E HAIGLER 40.01N 101.82W
07/20/2009 E4.25 INCH DUNDY NE TRAINED SPOTTER
0545 PM HAIL 3 NE HAIGLER 40.04N 101.90W
07/20/2009 E2.50 INCH DUNDY NE TRAINED SPOTTER
GOLFBALL TO TENNIS BALL HAIL FOR ABOUT 5 MINUTES.
&&
HENDERSONLocal storm report, Jul 20, 6:55 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
555 PM MDT MON JUL 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM TSTM WND GST PARKS 40.04N 101.73W
07/20/2009 E70 MPH DUNDY NE LAW ENFORCEMENT
60-70 MPH WIND ESTIMATED. QUARTER SIZE HAIL WITH MULTIPLE
TREE LIMBS DOWN.
&&
KJAMESThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:23 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 37 min |
| Jul 20, 6:00 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 23 min |
| Jul 20, 6:30 PM CDT | Tornado Warning | GLD | Cheyenne | 30 min |
| Jul 20, 6:39 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas, Wallace | 43 min |
| Jul 20, 6:51 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 29 min |
Nearby
Tornado Warnings in Kansas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.